Doctor insights on:
If You Take An Anti Depresant And Your Fine Now Di You Still Need To Take It
I take an anti depressant plus anti anxiety meds and I still have anxiety. What else can I do to rid myself of this anxiety?
Talk to your doctors: Did you get both medications from one provider? First you need to go back and talk to the doctors about what you're feeling. They might need to change your meds or the timing of your medications. If you're looking for more natural therapy, exercise, yoga, sun exposure are a few things you can try. Vit. D from the sun is suppose to help both ...Read moreSee 1 more doctor answer
Fell into depression over a girl. Now I am on an anti depressant and still don't have my sex drive. Ever since I went into depression I lost it. Help!
Antidepressant & Sex: The good news is you are getting treatment for your depression. The bad news is the antidepressant drug you are taking may be lowering your sexual arousal. You need to discuss your antidepressant meds with your doctor. This is a common side effect, and you may do better on a different drug. If your depression is better, you could taper off the drug. This effect is not permanent. Good luck! ...Read more
I take Atavain and Norco (hydrocodone and acetaminophen) tramadol Motrin and an anti depressant Dailey and it did not show up on my drug test for my dr. Now she won't refill any of my prescriptions?
Interesting: If it didn't show up on your drug test, then that means you aren't taking them. If you aren't taking them, then to her that means you aren't using them and may be selling. Hope this helps you understand why. ...Read more
Arcalion is not: An antidepressant. But, there are no contraindications to using this combination. ...Read more
Paracetamol: Paracetamol is a medication for fever and pain Ctalopram is for depression It is likely that you will not be taking Paracetamol regularly or for long period. is ok taking them together Conflicts with parents, relationships with turmoil and separations, peer pressure, work and finances can cause depression Relaxation, Music, Yoga, Tai Chi See a Psychiatrist for Therapy for depression ...Read more
Donq quai: I agree with dr. Ali about the typical uses of dong quai. However, some compounds in the plant may increase the effect of ssri's. Also, combining the 2 may risk bleeding. Most likely this would be easy bruising or petechial (tiny) hemorrhages that look like a rash. I would be very cautious with this combination. Depending on the effect you're seeking, there may be safer options. ...Read moreSee 1 more doctor answer
I took an anti depresant given to me for anxiety, this is my first time to take any anti depressants. What can I expect to feel?
Patience: Although it generally takes 2 - 4 weeks for an antidep to start alleviating the symptoms of dep., it generally takes 4 - 6 wks for one to start noticing benefit for anxiety. They are effective for treating anx., but you need to be patient and take them daily as prescribed. Antidepressant do not work immediately as some of the antianx meds do, such as benzodiazepines. ...Read moreSee 1 more doctor answer
If anti depressant make you happier, why doesn't everyone take them? Wouldn't it be of benefit to anyone?
No sure i want to take because of the side-effects. Are there any good anti-depressant without side-effects?
No: All medications, both prescribed and over the counter have side effects. Most people do not experience significant side effects from antidepressant medications. There should be an antidepressant that will help you and have no or minimal side effects for you. Contact you doctor to discuss this with him/her. ...Read more
Perhaps??: Some patients swear by st john's wort, but would suggest discussing with your doctor first, as everyone's needs vary. ...Read more
I took an anti depressant given to me for anxiety, this is my first time to take any anti depressants. What to expect?
Depends: It can depend on the type of antidepressant that you are taking. During the first week or 2 is when you may notice more side effects as your body adjusts to the medication.This may be nausea, headaches, in some cases anxiety or nothing at all.These effects should be temporary. You should discuss with your doctor or pharmacist regarding the side effects from your medication as they can vary. ...Read more
Only if needed: Kunalg, you should not take any medicines without seeing a doctor first for all the reasons others have told you. You may indeed need them, but if it is a medical condition you may need something else more! Meanwhile, try to get a lot of exercise and sunshine and fresh air, speak with a parent or teacher or anyone else about your troubles and don't be embarrassed to get help. Good luck! ...Read moreSee 2 more doctor answers
Yes: Do not combine it with an maoi, but these are rarely used these days. There should be no contraindication to combining the two. Just realize that you are taking a sedative and that some antidepressants are already sedatives. Benadryl (diphenhydramine) also impairs driving the next day, so be very careful if you need to be on the road and you are still groggy from it. Avoid long-term use: stops working and causes^wt. ...Read more
Tylenol (acetaminophen): Should be ok.Get a more detailed answer ›